# SDR FDEA201510223311

- Difficulty date: October 22, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 522 hours, 22,612 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: A34170496206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RT SIDE STATIC PORTS, FOUND FIRST OFFICERS, AFT PORT, WITH APPARENT LIGHTNING STRIKE DAMAGE.  NO DAMAGE LIMITS AVAILABLE IN AMM OR SRM  FOR THE PORT ITSELF.  REMOVED FIRST OFFICERS STATIC PROBE 36DA IAW MM 34-11-16-04.  LINES CAPPED, ENGINEERING IS RESEARCHING PN FOR REMAINING PIECE OF PORT WHICH IS RIVETED IN.  IPC DOES NOT SHOW IT.  INSTALLED SERVICEABLE FIRST OFFICER'S STATIC PORT FITTING RT, IAW DWGS 14 A537 77906, 14A341 70495 & IAW SRM 51-40-20.
